Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 3, Issue 2


Published
on

July 1, 2015


Pages

137-142


DOI

Article

The Concept of weak (ψ ,α ,β ) for Some Well Known Fixed Point Theorems

Check for updates


Authors

Mehmet Kir* Affiliation:
Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey
and Hukmi Kiziltunc Affiliation:
Department of Mathematics, Faculty of Science, Ataturk University, 25240, Erzurum, Turkey


Abstract

Eslamian and Abkar [8] introduced fixed point of the weak- (ψ ,α ,β ) contractive mappings in complete metric space (also see [9]). In this paper we established a generalized concept of the weak-(ψ ,α ,β ) contractive condition depended on another mapping. Thus, we obtained a new generalization of Banach fixed point theorem, Kannan fixed point theorem and Chatterjea fixed point theorem.


Keywords

fixed point, Kannan fixed point theorem, Chatterjea fixed point theorem, contraction mappings


Citation

Kir, M. & Kiziltunc, H. (2015). The concept of weak (ψ ,α ,β ) for some well known fixed point theorems. Journal of Analysis & Number Theory, 3(2), 137–142. https://doi.org/10.18576/jant/030210

Published by: Engineering Journals

Engineering Journals Logo